# SDR DALA2017070805262

- Difficulty date: July 7, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT EDGE ON INNER PAN AT FORWARD CARGO DOOR BETWEEN BEAM 1-2.  REPAIRED IAW SRM 52-30-02.
